La Trobe

File(s) not publicly available

Twisted reductions of integrable lattice equations, and their Lax representations

journal contribution
posted on 22.03.2022, 02:08 by CM Ormerod, Pieter Van Der KampPieter Van Der Kamp, J Hietarinta, Gilles QuispelGilles Quispel
No description supplied

Funding

This research is supported by Australian Research Council Discovery Grants # DP110100077 and # DP140100383.

History

Publication Date

16/05/2014

Journal

Nonlinearity

Volume

27

Issue

6

Pagination

24p. (p. 1367-1390)

Publisher

IOP Publishing

ISSN

1361-6544

Rights Statement

© 2014 IOP Publishing Ltd & London Mathematical Society

Usage metrics

Categories

Exports